Addiction: Substance Abuse Community
OXYCODONE 30MG
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

OXYCODONE 30MG

My husband takes about 20-30 of these everyday, can he stop ct? Anyone had success coming off of this amount? Don't even know where to start. Any advice?
Related Discussions
13 Comments Post a Comment
Blank
453714_tn?1212002970
i was on 200mg of oxycontin a day, crushing and sniffing them. especially for my age it was an extremely high dose. i was 3 weeks clean, relapsed the other day, but im right back at it again and ready as i ever was. anything is doable if you have the will to do it! i recomend he reads this forum, NA meetings, and on the top right of the page click health pages and read the thomas recipe. it is a slow night more people will be able to help soon
Blank
352798_tn?1343321200
The first question is he ready to quit? If not it won't happen. As hard as it is to quit. It is the easy part of the recovery. It takes a 110% commitment to wanting to be clean and stay clean. Posting here will help you understand what he is going through.
Getting him on here would be a huge help. Once he sees how others have successfully kicked their habits, it will give him hope.
Blank
199177_tn?1332183097
lost, that is 600mg to 900mgs of oxy thats alot I think he would be better off tapering down then going CT off that high amount ..
Blank
453714_tn?1212002970
i think they are codeine pills, i do not think oxycodone comes in that high by its self. i could be wrong however
Blank
401095_tn?1351395370
like avisg said, if he could taper down some it may be a little less shock to his system.....that is a high dose...there are different ways to quit...scan the health pages...lots of good info there....like gtm said...he has to want it and commit to the goal....it is a process that takes commitment...he is lucky to have you for support
Blank
Avatar_f_tn
I have gone cold turkey off this drug at least 6 to 7 times, I used to take 4-5 80mg oxicotin pills per day, usually 2 in the morning & one in the after noon, then another two in the evenings, I was so hooked it was horrible, I detoxed off it & usually felt fine after 3 to 4 days, but always went back. The withdrawals off this drug are ugly, & the last time I tried to detox off it I was at my bottom, so I went into methadone treatment, which was the biggest mistake I have ever made in my life. I also recomend tapering down before the detox process, which is what I should have done, but was in no shape to, I couldnt control myself. Penelope
Blank
198154_tn?1337790865
They ARE Oxycodone.  30mg Oxycodone (Roxicodone) are my DOC.  

To Lostinlife24:
He's on a VERY high dose. It would very painful/dangerous to jump off ct from 600-900mg a day...
No Way
Blank
Avatar_f_tn
as stated above..He has got to want to or it won't happen. He is taking alot and of course no dr. is prescribing him that many. Does he tell you thats what he's taking? Has he showed the deire to stop? i know i was spending so much money on the "extra pills" that it cost us a place to live..not too mention all kinds of things. Tapering is extremely difficult to do by yourself. we get into this mess because we have no self control when we have a bottle of pills. I had many intentions,almostly monthly to start to taper..never happened. and i didn't have anyone to trust to hold on to them and help. he would need someone give him daily amount and not even give him the temptation to take them all the time. Would he be willing to do that? Even if he could get down to 10/dy he would be sick for a week but he would be so much better everyday. i went off 10 a day cold turkey.
good luck to you and please do try and get him to come here..it is a wonderful site and more helpful than you can imagine..take care..
Blank
Avatar_n_tn
i was also addicted to oxycodone 30mg tablets at16 tablets per day. 4 in the morn, 4 at noon 4 at three o clock then last 4 at 8pm.i went to suboxone doctor i found online and have been on suboxone ever since. no dts/no cravings, it was a miracle. i can honestly say i have had a few slip ups, meaning if i know someone who was going to give my their whole prescription of oxy for a cheap price I would stop the sub two days a head of time and do my thing (Oxy) til they ran out, usually 5 days then back to suboxone. i know this sounds terrible and many people will probably bash me for sharing this but it is the truth. i am an addict and doing the best i can. little by little i am learning a very hard lesson. thanks for letting me vent.
Blank
Avatar_n_tn
OK, I'm trying to do the math here on this one.  If one is on a 600-900 mg a day oxy habit, isn't that close to say, a $400-500 a day habit?  Obviously a doctor wouldn't prescribe this, so it would have to be purchase via the streets. I don't this it's appropriate to dive into TOO many gory details on here, but I must ask:  How does someone sustain a $3500 a week (that's over 180 grand a year) habit?
Blank
Avatar_n_tn
Without getting into details, he does get them prescribed, not all to him, but doesn't get them off the street, we are however about to lose everything because of this addiction.
Blank
Avatar_n_tn
Wow - well, I'm so sorry ... it's amazing the damage this addiction can cause.  I certainly hope your husband can eventually stop.  I wish I could say something profound, but I just want to say my thoughts are with you.
Blank
Avatar_f_tn
Is he being forced to quit cold turkey or just trying to figure which method would work best?  If quit cold turkey off a dose that high he will suffer both physical/mental withdrawls.  Physical withdrawls can include benign symptoms such as cold sweats, hot flashes, hypersensitivity to stimuli (touch, light, sounds, etc.), tremors, watery stools, explosive diarrea (diarrhea), insomnia, vomitting, poor appetite, feelings of skin crawling, irritability, mood swings, are just a few.  One of the more serious symptoms of withdrawl (withdrawal) includes that of high blood pressure which if not maintained can sometimes lead to a fatal result i.e. cardiac arrest or even psychosis. Following that of the physical symptoms are that of severe depression.   Can you specify on reasons as to why he is quitting?  Have you considered allowing a practitioner in adjusting the doses in a taper plan?  If not, there are ways this can be done safely at home.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
5347058_tn?1381192026
Blank
ariley13
Boston, MA
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ